Hyperprolactinaemia induced by risperidone.
Аннотация
Risperidone is a potent antagonist of both dopamine (D2) and serotonin (5-HT2) receptors, demonstrating improvement of both positive and negative symptoms and a lower propensity for inducing extrapyramidal symptoms (EPS) than typical neuroleptics. Its most common side-effects, found in the Canadian multi-centre trial (Chouinard et al., 1993), were agitation, anxiety, insomnia, EPS, headache and nausea, in order of frequency. With regard to endocrine effects, risperidone causes an increase in prolactin levels similar to that of other neuroleptics (Claus et al., 1992). In open clinical trials (De Cuyper, 1991), the overall incidence of risperidone-induced endocrine side-effects was quite low: 2.9 % for amenorrhoea and 1-2% for galactorrhoea. However, it is assumed that the incidence can vary depending upon the characteristics of patients and the drug regimen, i.e. dosage and titration schedule. In our experience, hyperolactinaemia is likely to occur when prescribing risperidone to female or first-onset psychotic patients: we are reporting 5 cases of risperidone-induced hyperprolactinaemia with these characteristics.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.